# SDR UIEA2018102902416

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,395 hours, 14,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: High Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HIGH FLOW INHIBIT STATUS MESSAGE.  TROUBLESHOT THE PACK SYSTEMS IAW FIM 21-51 FAULT TREE 813.  FOUND SYSTEM TO BE OPERATING NORMALLY.  MESSAGE CLEARED. NO DEFECTS NOTED AT THIS TIME.
